Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Mar 10, 2011, 11:02 AM CST for 30 counties in Texas. It took effect at Mar 11, 2011, 11:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 11:02 AM CST (17:02 UTC)
- In effect from
- Mar 11, 2011, 11:00 AM CST
- Expired
- Mar 11, 2011, 9:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 30 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -116 m²/s²
- 0-3 km storm-relative helicity
- -201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
707 WWUS84 KFWD 101702 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1102 AM CST THU MAR 10 2011 ...RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON WEST OF A SHERMAN...TO DALLAS...TO MARLIN...TO CAMERON LINE...DUE TO GUSTY SOUTH WINDS AND LOW HUMIDITY VALUES... .DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS FRIDAY EVENING. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-110115- /O.UPG.KFWD.FW.A.0004.110311T1700Z-110312T0000Z/ /O.NEW.KFWD.FW.W.0006.110311T1700Z-110312T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 1102 AM CST THU MAR 10 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 30 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
6 follow-up statements
556 WWUS84 KFWD 110105 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 705 PM CST THU MAR 10 2011 ...RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON WEST OF A SHERMAN...TO DALLAS...TO MARLIN...TO CAMERON LINE...DUE TO GUSTY SOUTH WINDS AND LOW HUMIDITY VALUES... .DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS FRIDAY EVENING. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-111000- /O.CON.KFWD.FW.W.0006.110311T1700Z-110312T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 705 PM CST THU MAR 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY. DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 30 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
949 WWUS84 KFWD 110400 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CST THU MAR 10 2011 ...RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON ALONG AND WEST OF A SHERMAN...TO DALLAS...TO MARLIN...TO CAMERON LINE...DUE TO GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY VALUES... .DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS FRIDAY EVENING. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-111200- /O.CON.KFWD.FW.W.0006.110311T1700Z-110312T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 1000 PM CST THU MAR 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY. DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES WILL CREATE AN INCREASINGLY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS PARTS OF NORTH TEXAS. GUSTY SOUTH WINDS 20 TO 30 MPH WILL COMBINE WITH LOW HUMIDITY VALUES BETWEEN 15 AND 30 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
125 WWUS84 KFWD 111020 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 420 AM CST FRI MAR 11 2011 TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-112200- /O.CON.KFWD.FW.W.0006.110311T1700Z-110312T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 420 AM CST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... A RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF A SHERMAN...TO DALLAS...TO MARLIN...TO CAMERON LINE...DUE TO GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY VALUES. SOUTH WINDS OF 20 TO 30 MPH WILL COMBINE WITH HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS TODAY...PRIMARILY BETWEEN 11 AM AND 7 PM. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
080 WWUS84 KFWD 112121 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CST FRI MAR 11 2011 TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-120100- /O.CON.KFWD.FW.W.0006.000000T0000Z-110312T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 321 PM CST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... SOUTH WINDS OF 20 TO 25 MPH WITH SOME GUSTS TO 35 MPH WILL COMBINE WITH HUMIDITY VALUES BETWEEN 10 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS THROUGH SUNSET. TEMPERATURES WILL COOL AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL LEVELS AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
002 WWUS84 KFWD 112356 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 556 PM CST FRI MAR 11 2011 TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-120300- /O.EXT.KFWD.FW.W.0006.000000T0000Z-110312T0300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 556 PM CST FRI MAR 11 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. SOUTH WINDS OF 20 TO 25 MPH WITH SOME GUSTS TO 35 MPH HAVE COMBINED WITH RELATIVE HUMIDITY VALUES BETWEEN 10 AND 25 PERCENT TO CREATE EXTREME FIRE WEATHER CONDITIONS. TEMPERATURES WILL START TO COOL AND HUMIDITY VALUES WILL START TO RISE ABOVE CRITICAL LEVELS LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESSACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
859 WWUS84 KFWD 120246 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 846 PM CST FRI MAR 11 2011 ...THE RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING... .THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER TODAY HAVE DIMINISHED TO 10 TO 15 MPH. AS TEMPERATURES CONTINUE TO COOL WE WILL SEE RELATIVE HUMIDITIES CLIMB. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-120400- /O.EXP.KFWD.FW.W.0006.000000T0000Z-110312T0300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- 846 PM CST FRI MAR 11 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING. THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER TODAY HAVE DIMINISHED TO 10 TO 15 MPH. AS TEMPERATURES CONTINUE TO COOL WE WILL SEE RELATIVE HUMIDITIES CLIMB. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 5:20 AM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Mar 10, 5:20 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 520 AM CST THU MAR 10 2011 .AVIATION... VFR THROUGH NEXT 24 HRS TAF PD WITH SKC BECOMING BKN300 BY SUNRISE FRIDAY/12Z. LIGHT NW FLOW 5-9 KTS TODAY BECOME LIGHT E/SE OVERNIGHT. TIGHTENING PRESSURE GRADIENT WITH LEE-SIDE PRESSURE FALLS WILL RESULT IN GUSTY SOUTH FLOW 15-20 KTS BY MIDDAY/18Z FRIDAY. 05/ && .PREV DISCUSSION... /ISSUED 333 AM CST THU MAR 10 2011/ UPPER LEVEL RIDGING WILL BE BUILDING ACROSS THE PLAINS TODAY BETWEEN AN UPPER LEVEL TROF APPROACHING THE NORTHWEST COAST AND ANOTHER TROF MOVING THROUGH THE MIDWEST AND SOUTHEASTERN CONUS. THE STORM TRACK FOR THE NEXT WEEK WILL REMAIN WELL NORTH OF TEXAS WITH THE EXCEPTION OF ONE DISTURBANCE THAT WILL DIVE INTO THE SOUTHERN PLAINS ON MONDAY. UNFORTUNATELY THE MODELS CONTINUE TO DISAGREE ON THE OVERALL WEATHER PATTERN NEXT WEEK MAKING FOR A CHALLENGING FORECAST IN THE EARLY PART OF NEXT WEEK. A SURFACE RIDGE AND NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION TODAY RESULTING IN A VERY PLEASANT AND SUNNY DAY. IT WILL BE A LITTLE CHILLY IN THE NORTHEAST WHERE TEMPERATURES WILL REMAIN IN THE LOWER 60S THIS AFTERNOON BUT AREAS IN THE WEST AND SOUTHWEST WILL REACH THE UPPER 60S AND LOWER 70S. LIGHT WINDS WILL PREVAIL AS THE SURFACE RIDGE SHIFTS SOUTHEAST TODAY. SOUTHERLY WINDS WILL RETURN TONIGHT AND SOME MOISTURE RETURN IS EXPECTED ON FRIDAY. A STRONG SURFACE CYCLONE WILL MOVE THROUGH THE NORTHERN PLAINS TOMORROW RESULTING IN STRONG SOUTHERLY WINDS IN NORTH TEXAS TOMORROW. WHILE WIND SPEEDS WILL BE BELOW WIND ADVISORY CRITERIA...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MAINLY ALONG AND WEST OF INTERSTATE 35. MOISTURE RETURN ON FRIDAY WILL NOT BE SIGNIFICANT ENOUGH TO RAISE RELATIVE HUMIDITIES ABOVE CRITICAL FIRE WEATHER THRESHOLDS AND THE STRONG WINDS AND WARM TEMPERATURES WILL EXACERBATE THE THREAT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY FOR AREAS ALONG AND WEST OF A LINE FROM SHERMAN TO ENNIS TO CAMERON. THE HIGHEST THREAT WILL CONTINUE TO BE OVER THE WESTERN TWO ROWS OF COUNTIES WHERE FUELS ARE ESPECIALLY DRY AND TEMPERATURES WILL REACH NEAR 80 DEGREES TOMORROW. AN UPGRADE TO A RED FLAG WARNING IS ANTICIPATED AND THE EXACT LOCATION OF THE RFW WILL BE DETERMINED AFTER FURTHER COLLABORATION WITH OUR FIRE WEATHER PARTNERS. THE ONLY ELEMENT THAT MAY PREVENT AN UPGRADE TO A RFW WOULD BE IF THE WIND SPEEDS TRENDED LOWER OVER THE NEXT 24 HOURS BUT THE MODELS HAVE SO FAR BEEN CONSISTENTLY INDICATING STRONG SURFACE WINDS TOMORROW. THE SYSTEM MOVING THROUGH THE NORTHERN PLAINS ON FRIDAY WILL MOVE INTO THE UPPER MIDWEST ON SATURDAY AND THIS WILL SEND A WEAK FRONT ACROSS THE RED RIVER. THE FRONT IS NOT EXPECTED TO REACH THE INTERSTATE 20 CORRIDOR AND WILL QUICKLY RETURN NORTH SATURDAY NIGHT. CLOUD COVER WILL INCREASE THIS WEEKEND AND HIGH TEMPERATURES WILL GENERALLY BE IN THE UPPER 60S AND 70S WITH OVERNIGHT LOWS WARMING INTO THE 50S. MAJORITY OF THE LONG RANGE MODELS CONTINUE TO INDICATE AN UPPER LEVEL TROF DROPPING INTO THE SOUTHERN PLAINS ON MONDAY AND QUICKLY MOVING EAST. HOWEVER...THERE IS CONSIDERABLE DISCREPANCIES REGARDING THE STRENGTH OF THE SHORTWAVE...THE STRENGTH OF THE COLD FRONT...AND THE DEVELOPMENT OF PRECIPITATION IN ASSOCIATION WITH THIS SYSTEM. THE GFS CONTINUES TO BE THE MOST CONSERVATIVE WITH THIS SYSTEM AND WAS DISREGARDED AGAIN IN FAVOR OF THE CANADIAN AND ECMWF. THE FORECAST FOR MONDAY AND TUESDAY IS A BLEND OF THESE TWO MODELS BUT THERE IS LOW CONFIDENCE IN THE TEMPERATURE TRENDS FOR THESE TWO DAYS. HAVE ADJUSTED THE POPS TO SUNDAY AFTERNOON AND NIGHT DUE TO AN EARLIER FRONTAL TIMING AND KEPT THE HIGHEST POPS OVER THE EASTERN HALF. WITH THE STORM TRACK REMAINING NORTH OF OUR AREA FOR THE REMAINDER OF NEXT WEEK... NORTH TEXAS COULD BE IN FOR SEVERAL CLOUDY AND WINDY DAYS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 45 75 53 74 / 0 0 0 5 5 WACO, TX 71 40 76 52 76 / 0 0 0 5 5 PARIS, TX 61 39 70 48 69 / 0 0 0 5 5 DENTON, TX 66 40 74 51 72 / 0 0 0 5 5 MCKINNEY, TX 65 40 73 50 71 / 0 0 0 5 5 DALLAS, TX 68 45 75 53 74 / 0 0 0 5 5 TERRELL, TX 66 39 73 52 72 / 0 0 0 5 5 CORSICANA, TX 67 42 74 53 73 / 0 0 0 5 5 TEMPLE, TX 73 39 76 52 76 / 0 0 0 5 5 MINERAL WELLS, TX 70 41 79 47 74 / 0 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR TXZ091>093-100>104-115>119-129>134-141>145-156>160-174. && 05/82
Hazardous weather outlook, Mar 10, 3:39 AM CST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CST THU MAR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 339 AM CST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT ALONG AND WEST OF A SHERMAN... TO DALLAS...TO MARLIN...TO CAMERON LINE FRIDAY AFTERNOON FOR DEVELOPING SIGNIFICANT TO EXTREME FIRE WEATHER CONDITIONS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS LATE SUNDAY AND SUNDAY NIGHT. BEST CHANCES ARE EXPECTED EAST OF INTERSTATE 35. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:26 AM CST | Fire Weather Watch | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more | 8 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.